# SDR UIEA2019080654950

- Difficulty date: August 2, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,125 hours, 16,077 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT BLEED AIR SWITCH LIGHT INOPERATIVE.  PERFORMED OPS CHECK ON LEFT BLEED AIR SWITCH LIGHT IAW AMM 33-10-00. OPS CHECKED GOOD.  L/H BLEED AIR KORRY SWITCH LIGHT OPS CHECK GOOD IAW B767 AMM 33-16-02.
